Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 142671, 8 pages
http://dx.doi.org/10.1155/2014/142671
Research Article

A Hybrid Subgradient Algorithm for Finding a Common Solution of an Equilibrium Problem and a Family of Strict Pseudocontraction Mappings

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 8 June 2014; Accepted 25 July 2014; Published 20 August 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Ekkarath Thailert et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  2. P. Daniele, F. Giannessi, and A. Maugeri, Equilibrium problems and variational models, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. V. Konnov, Combined Relaxation Methods for Variational Inequalities, Springer, Berlin, Germany, 2000. View at MathSciNet
  4. P. N. Anh and J. K. Kim, “An interior proximal cutting hyperplane method for multivalued variational inequalities,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 491–502, 2010. View at Google Scholar · View at MathSciNet
  5. P. Ngoc, “A logarithmic quadratic regularization method for pseudomonotone equilibrium problems,” Acta Mathematica Vietnamica, vol. 34, no. 2, pp. 183–200, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. N. Anh, “A hybrid extragradient method extended to fixed point problems and equilibrium problems,” Optimization, vol. 62, no. 2, pp. 271–283, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Tada and W. Takahashi, “Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 359–370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. P. N. Anh and L. D. Muu, “A hybrid subgradient algorithm for nonexpansive mappings and equilibrium problems,” Optimization Letters, vol. 8, no. 2, pp. 727–738, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. K. Goebel and W. A. Kirk, Topics on Metric Fixed Point Theory, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. N. Anh, T. D. Quoc, and D. X. Son, “Hybrid extragradient-type methods for finding a common solution of an equilibrium problem and a family of strict pseudo-contraction mappings,” Journal of Applied Mathematics and Informatics, no. 3, pp. 1357–1367, 2012. View at Publisher · View at Google Scholar
  13. G. L. Acedo and H. K. Xu, “Iterative methods for strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2258–2271, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Br{\o}ndsted and R. T. Rockafellar, “On the subdifferentiability of convex functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 605–611, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J.-B. Hiriart-Urruty, “Subdifferential calculus,” in Convex Analysis and Optimization, pp. 43–92, Pitman, London, UK, 1982. View at Google Scholar
  17. A. Dhara and J. Dutta, Optimality Conditions in Convex Optimization: A Finite-Dimensional View, Taylor & Francis Group, LLC, Boca Raton, Fla, USA, 2012. View at MathSciNet